MAUDE Adverse Event Report: DEL MEDICAL INC FMT 18 MANUAL SYSTEM; DIGITAL RADIOGRAPHIC SYSTEM

DEL MEDICAL INC FMT 18 MANUAL SYSTEM; DIGITAL RADIOGRAPHIC SYSTEM
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On may 1, 2026, del medical technical support (ts) duplicated the problem by integrating the vieworks software to a cm series generator (s/n (b)(6)).An aec feedback error was displayed on the vieworks screen.It was found that it was possible to prep and make a second exposure without pressing reset to clear the error.Ts concluded that the issue was directly related to the vieworks software being fully integrated into generator.Ts provided the event logs to the software provider, vieworks america, for evaluation.On may 11, 2026, the fse replaced turned off generator integration for vieworks.The unit was tested and it was confirmed that it was able to block exposure while an error was displayed.The fse confirmed that the system was operational.On may 20, 2026, vieworks developed a software patch to place the generator in a communication fault when error occurs.The generator would no longer receive a reset signal while an error is being displayed, preventing exposure.
 
Event or Problem Description
On (b)(6) 2026, the physicist failed the generator during installation for allowing exposure without the requirement to reset a previous aec back up time error.The unit was using a cm series generator integrated with vivix dr.There was no injury reported.

Brand Name
FMT 18 MANUAL SYSTEM
Common Device Name
DIGITAL RADIOGRAPHIC SYSTEM
Manufacturer (Section D)
DEL MEDICAL INC
241 covington drive
bloomingdale IL 60108
Manufacturer (Section G)
DEL MEDICAL INC
241 covington drive
bloomingdale IL 60108
Manufacturer Contact
george bell
241 covington drive
bloomingdale, IL 60108
8008006006
MDR Report Key25339231
Report Number0001418964-2026-00005
Device Sequence Number10002469
Product Code KPR
UDI-Device Identifier00858340006189
UDI-Public00858340006189
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown